Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 73, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 11, 2007, 2:54 PM EDT for Appling County, Wayne County, Georgia. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2007, 2:54 PM EDT (18:54 UTC)
- Expired
- Jun 11, 2007, 4:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
Counties Appling County, GA, Wayne County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:31 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KJAX 111854 SVRJAX GAC001-305-112000- /O.NEW.KJAX.SV.W.0073.070611T1854Z-070611T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 254 PM EDT MON JUN 11 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA NORTHEASTERN APPLING COUNTY IN SOUTHEAST GEORGIA * UNTIL 400 PM EDT * AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME NORTHEASTERN APPLING COUNTY...OR ABOUT 8 MILES NORTHEAST OF SURRENCY...AND MOVING SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR SOUTHEAST GEORGIA. LAT...LON 3191 8210 3184 8221 3164 8207 3171 8194 $$ ZAPPE
2 follow-up statements
000 WWUS52 KJAX 111926 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 326 PM EDT MON JUN 11 2007 GAC001-305-112000- /O.CON.KJAX.SV.W.0073.000000T0000Z-070611T2000Z/ WAYNE GA-APPLING GA- 326 PM EDT MON JUN 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR EASTERN APPLING AND NORTHWESTERN WAYNE COUNTIES... AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SURRENCY...MOVING SOUTHWEST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SURRENCY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR SOUTHEAST GEORGIA. LAT...LON 3181 8202 3191 8222 3170 8241 3158 8218 $$ HESS
000 WWUS52 KJAX 111946 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 345 PM EDT MON JUN 11 2007 GAC001-305-112000- /O.CON.KJAX.SV.W.0073.000000T0000Z-070611T2000Z/ WAYNE GA-APPLING GA- 345 PM EDT MON JUN 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR EASTERN APPLING AND WESTERN WAYNE COUNTIES... AT 336 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EASTERN APPLING COUNTY...OR ABOUT NEAR SURRENCY...MOVING SOUTH AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES...BUT WILL CROSS STATE ROAD 203 NEAR THE APPLING-WAYNE COUNTY LINE. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR SOUTHEAST GEORGIA. LAT...LON 3172 8211 3170 8224 3152 8216 3153 8203 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:21 AM EDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 11, 10:21 AM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1021 AM EDT MON JUN 11 2007
...SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
AGAIN TUESDAY AFTERNOON...
.PUBLIC...THIS AFTERNOON COULD BE INTERESTING AS MYRIAD INGREDIENTS
ARE EITHER ALREADY IN PLACE OR WILL ESTABLISH DURING THE COURSE OF
THE DAY. MSAS ANALYSIS DEPICTS QUASI-STATIONARY FRONTAL BOUNDARY
STRETCHED ACROSS THE GULF COAST STATES WITH POSSIBLY A SURFACE LOW
NEAR THE APALACHEE BAY. DEWPOINTS REMAIN ELEVATED WITH READING IN THE
LOWER TO MID 70S...WITH HIGHEST READING WHERE FLOW IS ONSHORE. WATER
VAPOR IMAGERY SHOWS EASTERN EXTENSION OF SUBTROPICAL RIDGE IS
ADVANCING SOUTH OVER THE FLORIDA PENINSULA AS SERIES OF DISTURBANCES
ARE CARVING A MEAN-SCALE TROUGH ALONG THE THE EASTERN SEABOARD. THESE
DISTURBANCES WILL PROVIDE A SLIGHT INCREASE OF MID-UPPER LEVEL
MOISTURE AS WELL AS SLIGHTLY LOWER HEIGHTS...WITH AFTERNOON TEMPS
CLIMBING INTO THE LOWER TO MID 90S MOST LOCATIONS...WITH UPPER 90S
POSSIBLE ACROSS THE SUWANNEE VALLEY REGION.
WRT PRECIP COVERAGE...WILL CONTINUE TO INCLUDE SCATTERED POPS FOR
AREAS GENERALLY EAST OF A LINE FROM DOUGLAS TO WAYCROSS TO LAKE CITY
WHERE MOISTURE AVAILABILITY WILL BE SLIGHTLY HIGHER DUE TO ONSHORE
COMPONENT OF LOW-LEVEL WINDS. 12Z KJAX SOUNDING INDICATED CAPE AROUND
4500 J/KG USING AMBIENT TEMPERATURE OF 96 DEGREES AND DEWPOINT OF 73
DEGREES. AFTER MODIFYING THIS SOUNDING USING AMBIENT TEMP OF 92
DEGREES AND DEWPOINT OF 71 DEGREES...A CAPE VALUE OF 3800 J/KG WAS
DERIVED (STILL VERY UNSTABLE). THUS...ANY THUNDERSTORM THAT DEVELOPS
THIS AFTERNOON HAS THE POTENTIAL OF BECOMING SEVERE...WITH CONCERNS
OF DAMAGING WINDS/MICROBURSTS AND MODERATE TO LARGE HAIL (DUE TO
INCREASING SHEAR IN THE MIDDLE-UPPER LEVELS OF THE ATMOSPHERE WHICH
WOULD ENHANCE HAIL GROWTH REGION. MAY BUMP OF POPS 10 PERCENT...
MAINTAINING POPS NO HIGHER THAN CHANCE CATEGORY.
&&
.AVIATION...VFR CONDITIONS TODAY...BUT WILL MAINTAIN TEMPO MVFR IN
VSBYS/CEILINGS IN TSTMS THIS AFTERNOON AT SITE KGNV. WILL MAINTAIN
VCTS WORDING FOR SITES KSSI...KJAX AND KCRG...BUT WILL NEED TO
RE-EVALUTE AS ATMOSPHERE MAY BE SUFFICIENT TO GENERATE GREATER
COVERAGE.
&&
.MARINE...GENERALLY LIGHT ONSHORE FLOW WILL CONTINUE WITH A SLIGHT
INCREASE ON THU. NO HEADLINES EXPECTED.
&&
.FIRE WEATHER...AS ADVERTSIED...DUE TO VERY WARM TEMPS AND DRY AIR
MIXING TO THE SFC THIS AFTN ACROS THE SUWANNEE VALLEY REGION...A RED
FLAG WARNING CONTINUES FOR THIS PORTION.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM TO 6 PM THIS AFTERNOON FOR BAKER-
COLUMBIA-HAMILTON-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
.PREVIOUS PUBLIC...
OLD FRONTAL SYSTEM WASHING OUT ACROSS THE AREA SHOULD BE THE FOCUSING
MECHANISM FOR SOME CONVECTION THIS AFTERNOON AND AGAIN ON TUESDAY.
SOME OF THOSE THUNDERSTORMS MAY BE SEVERE AS AN UPPER LEVEL TROUGH
ROTATES SOUTHWARD ACROSS THE LOCAL AREA. WILL GO WITH POPS SLIGHTLY
HIGHER THAN GFS MODEL GUIDANCE. OTHERWISE IT WILL REMAIN HOT ACROSS
THE INTERIOR REGIONS WITH PORTIONS OF THE SUWANNEE VALLEY APPROACHING
100 THIS AFTERNOON. GFS IS INDICATING THE JACKSONVILLE METRO AREA MAY
SEE 3.96 INCHES OF RAIN BY WEDNESDAY NIGHT. AS MY LAWN IS SUFFERING
FROM MAJOR CAMEL INFESTATION I WOULD LIKE TO BELIEVE THE MODEL BUT AT
THIS TIME WILL HAVE THE RAINFALL. STILL TWO INCHES WOULD BE NICE IF
WE CAN REALIZE EVEN THAT AMOUNT IF GFS IS TO BE BELIEVED WE MIGHT
SEE SIX TO EIGHT INCHES OF RAIN ACROSS NORTH FLORIDA OVER THE NEXT
TEN DAYS WITHOUT ANY TROPICAL SYSTEM TO TAP GULF MOISTURE. THINK THAT
IS PRETTY GENEROUS FOR A SLIGHT ENHANCEMENT TO NORMAL DIURNAL
CONVECTION. THAT SAID THIS IS ONE TIME WHERE I WOULD REALLY LIKE TO
BE WRONG
&&
ZAPPEHazardous weather outlook, Jun 11, 2:04 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 204 PM EDT MON JUN 11 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120200- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 204 PM EDT MON JUN 11 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... .HEADLINES... ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS EVENING FOR SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS... ...HIGH FIRE DANGER DUE TO LOW RELATIVE HUMIDITY... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING FOR SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. OUTSIDE OF THE CURRENT WATCH...THERE IS A SLIGHT RISK OF SEVERE WEATHER FOR NORTHEAST FLORIDA. THIS MEANS THE POSSIBILITY EXISTS FOR SEVERE THUNDERSTORM DEVELOPMENT. THROUGHOUT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THE PRIMARY CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. HIGH TEMPERATURES WILL BE IN THE MID TO UPPER 90S AND HEAT INDICES WILL APPROACH 100 LATER THIS AFTERNOON. THE COMBINATION OF HOT TEMPERATURES AND LOW RELATIVE HUMIDITY WILL CREATE A HIGH FIRE DANGER ESPECIALLY OVER THE SUWANNEE VALLEY OF NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AN UPPER LEVEL DISTURBANCE IS FORECAST TO MOVE SOUTHWARD THROUGH THE MID ATLANTIC STATES LATE TODAY AND INFLUENCE OUR AREA TUESDAY AND WEDNESDAY. THIS FEATURE WILL PROVIDE THE NECESSARY INGREDIENTS FOR INCREASED THUNDERSTORM ACTIVITY ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD SELF ACTIVATE IF SEVERE WEATHER THREATENS THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. SANDRIK/ZAPPE
In the hours before
Local storm report, Jun 11, 11:16 AM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1116 AM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL SUMMERFIELD 29.01N 82.04W
06/10/2007 E0.75 INCH MARION FL PUBLIC
TIME ESTIMATED
&&
ARSSpecial weather statement, Jun 11, 2:07 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 207 PM EDT MON JUN 11 2007 GAZ150-152-164-111845- BRANTLEY-CHARLTON-WARE- 207 PM EDT MON JUN 11 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON... BRANTLEY AND WARE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT... AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES WEST OF RACE POND TO 7 MILES WEST OF HOMELAND TO 14 MILES SOUTHWEST OF FOLKSTON...MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND...WINOKUR...HOMELAND AND FOLKSTON THROUGH 245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THESE THUNDERSTORMS. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ARS
Special weather statement, Jun 11, 2:19 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 219 PM EDT MON JUN 11 2007 FLZ038-111845- FLAGLER- 219 PM EDT MON JUN 11 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT... AT 219 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER SOUTHERN FLAGLER COUNTY...OR 7 MILES WEST OF ORMOND BEACH...STATIONARY. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ARS
Special weather statement, Jun 11, 2:34 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 234 PM EDT MON JUN 11 2007 FLZ024-111915- NASSAU- 234 PM EDT MON JUN 11 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWEST NASSAU COUNTY FOR STRONG WINDS VALID UNTIL 315 PM EDT... AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES NORTHWEST OF HILLIARD...OR 7 MILES SOUTH OF FOLKSTON...MOVING SOUTHEAST AT 5 TO 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HILLIARD AND BOULOGNE THROUGH 315 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
Special weather statement, Jun 11, 2:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 PM EDT MON JUN 11 2007 GAZ135-111945- APPLING- 239 PM EDT MON JUN 11 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT... AT 239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 10 MILES NORTH OF SURRENCY...OR OVER THE ALTAMAHA RIVER...MOVING SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS EAST OF BAXLEY AND NORTH OF SURRENCY THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jun 11, 2:48 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 248 PM EDT MON JUN 11 2007 GAZ136-111945- WAYNE- 248 PM EDT MON JUN 11 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWEST WAYNE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT... AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS NEAR THE ALTAMAHA RIVER FROM EXTREME NORTHEAST APPLING COUNTY TO EXTREME SOUTHERN LONG COUNTY...MOVING SOUTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS NORTHWEST OF ODUM THROUGH 345 PM EDT...AS WELL AS IMPACTING STATE ROAD 169. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:25 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 50 min |
| Jun 11, 3:25 PM EDT | Severe Thunderstorm Warning | JAX | Brantley | 50 min |
| Jun 11, 3:56 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Pierce, Wayne | 49 min |
| Jun 11, 4:45 PM EDT | Severe Thunderstorm Warning | JAX | Pierce | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.